# SDR FDEA201506262094

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 232 hours, 12,836 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Moisture Trap
- Part number: A3411210000000
- Condition: Leaking
- Location: Air Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

REVIEWED QRH ON TAXI OFF ROLL, HAD ABOUT 5 KTS SPLIT BETWEEN CAPTAINS PFD & STBY, FOR UNRELIABLE AT 80 KTS, SPLIT GOT GREATER AS AIRSPEED NEVER CALLED INCREASED.  ROTATED ON FIRST OFFICERS CALL, 144 WITH 144 ON STBY AIRSPEED.  NEVER GOT ADC FAULT.  INFLIGHT 230 KTS WAS  >180 ON CAPTAINS PFD.   PERFORMED LEAK CHECK AND LEAK CHECK FAILED. AFTER FURTHER TROUBLESHOOTING, FOUND COMPONENT IDENTIFIED AS A TRAP LEAKING.  THE MOISTURE TRAP WITH AN  ATTACHED ELBOW FITTING  WAS REPLACED AND THE DRAIN LINE CLEARED.  LEAK CHECKED GOOD IAW MM 34-10-00-05.
